# SDR HEEA082825

- Difficulty date: December 23, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Make and model: Clark 1000CLARK
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Sleeve
- Part number: C4264112
- Part serial: 2009D
- Condition: Leaking
- Location: Servo Valve
- Component: Servo Valve, 206076031023
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SLEEVE ASSY CAUSING EXCESSIVE INTERNAL LEAKAGE DURING FINAL TEST.
